Lax equation representation of certain completely integrable systems
Compositio Mathematica, Volume 68 (1988) no. 1, pp. 31-40.
@article{CM_1988__68_1_31_0,
     author = {Fairbanks, Leon D.},
     title = {Lax equation representation of certain completely integrable systems},
     journal = {Compositio Mathematica},
     pages = {31--40},
     publisher = {Kluwer Academic Publishers},
     volume = {68},
     number = {1},
     year = {1988},
     mrnumber = {962503},
     zbl = {0662.58018},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1988__68_1_31_0/}
}
TY  - JOUR
AU  - Fairbanks, Leon D.
TI  - Lax equation representation of certain completely integrable systems
JO  - Compositio Mathematica
PY  - 1988
SP  - 31
EP  - 40
VL  - 68
IS  - 1
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1988__68_1_31_0/
LA  - en
ID  - CM_1988__68_1_31_0
ER  - 
%0 Journal Article
%A Fairbanks, Leon D.
%T Lax equation representation of certain completely integrable systems
%J Compositio Mathematica
%D 1988
%P 31-40
%V 68
%N 1
%I Kluwer Academic Publishers
%U http://archive.numdam.org/item/CM_1988__68_1_31_0/
%G en
%F CM_1988__68_1_31_0
Fairbanks, Leon D. Lax equation representation of certain completely integrable systems. Compositio Mathematica, Volume 68 (1988) no. 1, pp. 31-40. http://archive.numdam.org/item/CM_1988__68_1_31_0/

1 M. Adler and P. Van Moerbeke: Completely integrable systems, Euclidean lie algebras, and curves, Advances in Math. 38 (1980) 267-317. | MR | Zbl

2 M. Alder and P. Van Moerbeke: The identification of the Kowaleski top and the Manchow flow of SO(4) and a family of Kac-Moody Lax Pairs for the Kowalewski top, Preprint (1987).

3 M. Buys: The Kovalevskaya top, Thesis, NYU (1982).

4 B.A. Dubrovin: Theta functions and non-linear equations, Russian Math. Surveys 36:2 (1980) 11-92. | MR | Zbl

5 B.A. Dubrovin, A.T. Fomenko and S.P. Novikov: Modern Geometry - Methods and Applications, Part II, Springer-Verlag, New York, Berlin, Heidelberg, Tokyo (1984) 337-344. | MR | Zbl

6 P.A. Griffiths: Linearizing flows and a cohomological interpretation of Lax equations, Amer. J. of Math. 107 (1985) 1445-1483. | MR | Zbl

7 P.A. Griffiths and J. Harris: Principles of Algebraic Geometry, John Wiley and Sons, New York, Chichester, Brisbane, Toronto (1978). | MR | Zbl

8 L. Haine and E. Horozov: A Lax Pair for Kowalewski's top, Preprint (1987). | MR | Zbl

9 S. Kovalevskaya, Sur le probleme de la rotation d'un corps solide autour d'un point fixe, Acta Math. 12 (1889) 127-232. | JFM

10 D. Mumford: Tata Lectures on Theta, Volume II, Birkäuser, Boston, Basel, Stuttgart (1984). | MR | Zbl

11 E. Previato: Generalized Weierstrass p-functions and KP flows in affine space, Comm. Math. Helvetici 62 (1987) 292-310. | MR | Zbl

12 A. Reyman and M. Semonov-Tianshansky: Lax representations with a spectral parameter for the Kovalevskaya top and its generalizations, Preprint (1987).

13 G. Segal and G. Wilson: Loop groups and equations of KdV type, Publications Mathématiques de l'Institute des Hautes Études 61 (1985). | Numdam | MR | Zbl

14 J.L. Verdier: Algebres de Lie, Systems Hamiltoniens, courbes algebriques, Seminaire Bourbaki 566 (1980/81). | Numdam | Zbl